Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 11 (2010), Issue 2, Pages 161-184
http://dx.doi.org/10.1080/17486700903029280
Original Article

Fractal Pharmacokinetics

Harvard Medical School, Children's Hospital Boston, Boston, USA

Received 23 February 2009; Accepted 7 May 2009

Copyright © 2010 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Luis M. Pereira, “Fractal Pharmacokinetics,” Computational and Mathematical Methods in Medicine, vol. 11, no. 2, pp. 161-184, 2010. doi:10.1080/17486700903029280